Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2011 year

Linear nonbinary covering codes and saturating sets in projective spaces, Advances in Mathematics of Communications, vol. 5, pp. 119-147 (2011)

Go to publication Download (566.6 KB)

Authors: Davydov A., Giulietti M., Marcugini S., Pambianco F.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site